# SDR FDEA201301300224

- Difficulty date: January 30, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,490 hours, 21,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FORWARD ENTRY DOOR SLIDE BAR WILL NOT LOCK.  SLIDE LIGHT WILL NOT ILLUMINATE.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A  CATEGORY: B EXPIRATION: 28JAN13  "MEL 52-11-01-A: L1 DOOR SLIDE, INOPERATIVE."  INSTALLED NEW L1 DOOR ESCAPE SLIDE IAW AMM 25-66-01-4. PERFORMED A FUNCTIONAL TEST OF THE ARMING SYS IAW AMM 52-11-25-5.  SYS CHECKS NORMAL. ALL DOOR LININGS INSTALLED.
